# SDR SA07016

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3139
- Condition: Burned
- Location: Cabin
- Part time: 21,260 hours, 9,339 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING WEEKLY CHECK, WHILE PERFORMING EPSU TEST, MAINTENANCE FOUND THE BATTERY AND BATTERY CHARGER UNITS AT FIN WL11 BURNED, CAUSING EPSU TEST TO FAIL.  MAINTENANCE REMOVED AND REPLACED THE CHARGER AND BATTERY AT WL 11.  OPERATIONAL CHECK GOOD PER MM 33-51-38.
